# SDR AALA202404026049

- Difficulty date: April 1, 2024
- Submitted: April 2, 2024
- Operation: Air carrier
- Aircraft: N154UW
- Make and model: Airbus A321-211
- Aircraft serial: 5644
- Aircraft time: 33,031 hours, 13,664 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Part number: ABS012140
- Condition: Defective
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED AND THE AIRCRAFT RETURNED TO CLT. AFTER TAKEOFF LANDING GEAR DOORS ON THE NOSE AND BOTH MAIN GEAR DID NOT CLOSE. THE AIRCRAFT LANDED SAFELY AT CLT WITHOUT FURTHER INCIDENT. MAINTENANCE REPLACED THE RIGHT HAND MAIN LANDING GEAR DOOR AFT OPEN PROXIMITY SENSOR AND ACCOMPLISHED A SATISGFACTORY OPERATIONAL CHECK.
